# SDR ASAA2020040632613

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 22,379 hours, 7,233 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16570
- Condition: Failed
- Location: Ac Bay
- Part time: 30,925 hours, 9,621 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START CHECKLIST RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHES WITH MASTER CAUTION PRESS. GROUNDED - YES. CONFIRMED FAULT, R/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL FLIGHT DECK TCV (V143). REMOVED & REPLACED FLIGHT DECK TCV REF B737-900 AMM 21-61-21, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
